Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took steroid injections on shoulders for injury. Irregular periods. Pap test showing high hormone levels. Any advice?

Hi, I am 42 years old. I injured my shoulder a year ago and received 2 steroid injections in each shoulder last year. Recently I had hrdodilatation in my right shoulder on 07/1/13. After couple of day I started having my period. After 6 days it stopped and then it started again after two day and then it stopped for the second time for two days and then it started again and never stopped. It is not two heavy and I don t pain or cramps . I went to my GP she did blood, ultrasound, pap test . My hormones were a bit up and down but the doctors said nothing to worry, my ultrasound normal, however I am waiting for my pap test result. I try not to stress but I can t ignore the fact that I am bleeding. Please give me some advise. I truly appreciate your help.
Asked On : Wed, 13 Feb 2013
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
First of all I do not think there is any correlation between you shoulder injury and your abnormal vaginal bleeding. If your progesterone levels are abnormal that might be the reason , at your age you could be starting your menopause and also the PAP test could show infection that can be the cause. If all tests are normal and the ultrasound did not show any structural abnormality (fybromata) . The treatment might just entail hormone therapy. Make sure you have this followed-up by a Gynecologist.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Zainab Hassanali's  Response
welcome to healthcare magic,
it is due to your fluctuating hormones that you are having the irregular periods,
you might be approaching menopause that could lead to irregular periods.
wait for your pap results and dont worry too much as stress itself can lead to irregularity in your periods.
hope to have answered your query
take care.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor